


default search action
"On normalized Laplacian spectrum of zero divisor graphs of commutative ..."
Shariefuddin Pirzada et al. (2021)
- Shariefuddin Pirzada, Bilal A. Rather
, T. A. Chishti, U. Samee:
On normalized Laplacian spectrum of zero divisor graphs of commutative ring ℤn. Electron. J. Graph Theory Appl. 9(2): 331-346 (2021)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.